The functional central limit theorem and weak convergence to stochastic integrals I: weakly dependent processes

DSpace/Manakin Repository

Open Research Exeter (ORE)

The functional central limit theorem and weak convergence to stochastic integrals I: weakly dependent processes

Please use this identifier to cite or link to this item: http://hdl.handle.net/10036/32135

Share:                 



Title: The functional central limit theorem and weak convergence to stochastic integrals I: weakly dependent processes
Author: De Jong, Robert M.
Davidson, James
Citation: Econometric Theory, Vol. 16 (5) October 2000, pp 621-642
Publisher: Cambridge University Press
Journal: Econometric Theory
Date Issued: 2000-10
URI: http://hdl.handle.net/10036/32135
Links: http://journals.cambridge.org/action/displayJournal?jid=ECT
Abstract: This paper gives new conditions for the functional central limit theorem, and weak convergence of stochastic integrals, for near-epoch-dependent functions of mixing processes. These results have fundamental applications in the theory of unit root testing and cointegrating regressions. The conditions given improve on existing results in the literature in terms of the amount of dependence and heterogeneity permitted, and in particular, these appear to be the first such theorems in which virtually the same assumptions are sufficient for both modes of convergence.
Type: Article
Description: Pre-print; version dated May 1999
Keywords: central limit theoremstochastic integrals
ISSN: 0266-4666


Please note: Before reusing this item please check the rights under which it has been made available. Some items are restricted to non-commercial use. Please cite the published version where applicable.

Files in this item

Files Size Format View
davidson11.pdf 222.3Kb PDF Thumbnail

This item appears in the following Collection(s)

Browse

My Account

Local Links